MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 BARD SAFESTEP; PORT ACCESS NEEDLE

C.R. BARD, INC. (BASD) -3006260740 BARD SAFESTEP; PORT ACCESS NEEDLE
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.
 
Event or Problem Description
It was reported flushing through the port needle when a drop comes out of the blue screw connector/one-way valve on the tubing.It was only nacl this time, no further information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leaking y-site is confirmed.One 20ga x 1.0 in.Safestep infusion set was returned for evaluation.An initial visual observation showed use residue on the returned sample.No damage was observed on the valve of the y-site and no cracks were found in the y-site or the proximal luer hub.The sample was flushed and pressurized with a 12 ml syringe of water and no leakage was found.A droplet of water was observed to form near the valve of the y-site when the sample was pressurized; however, no continuous dripping or leaks were observed.The blue stem of the valve can move slightly according to the pressure to which it is exposed.Any fluid that is positioned between the blue valve stem and the white valve housing can be pushed out from the white valve housing under a positive pressure.The product ifu warns: ¿needleless y-injection site valve may leak slightly at certain pressures resulting in a small bead of fluid on the valve.¿ this complaint will be recorded for future trending and monitoring purposes.

Brand Name
BARD SAFESTEP
Common Device Name
PORT ACCESS NEEDLE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer Contact
becky sparks
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key23655777
Report Number3006260740-2025-09069
Device Sequence Number4770465
Product Code FPA
UDI-Device Identifier00801741066252
UDI-Public(01)00801741066252
Combination Product (Y/N)N
Initial Reporter CountryIC
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown